# SDR CALA2012042300282

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 43,865 hours, 14,608 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 897001
- Part serial: 07754
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,472 hours, 13,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT ENG FIRE FAULT LIGHT ILLUMINATED INTERMITTENTLY TO STEADY, BECAME MORE STEADY AS FLT CONTINUED ON AIR RETURN TO EWR.  REMOIVED AND REPLACED "UPPER FIRE DETECTOR ELEMENT "A".   PER AMM 26-11-01 OPS CHECK GOOD.  NO FAULTS NOTED AT THIS TIME.  ALL INDICATIONS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1526285  SN OFF 07754 IPC REFERENCE.
